Alert archive / Oklahoma / Special Weather Statements in 2025
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Apr 2, 2025, 12:21 PM CDT for Choctaw County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2025, 12:21 PM CDT (17:21 UTC)
- Expired
- Apr 2, 2025, 1:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Hail
- 0.75 in
- Wind
- 40
County Choctaw County, OK
The radar
The Western Arkansas radar (KSRX), 172 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1943 J/kg
- Mixed-layer CIN
- -311 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 429 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
097
WWUS84 KTSA 021721
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
1221 PM CDT Wed Apr 2 2025
OKZ049-053-021800-
Choctaw OK-Pushmataha OK-
1221 PM CDT Wed Apr 2 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES THROUGH 100 PM CDT...
At 1221 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Sawyer to near Sumner. Movement was
northeast at 60 mph.
HAZARD...Wind gusts up to 40 mph and dime to penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Ord... Grant...
Corinne... Fallon...
Sobol... Swink...
Goodland... Sawyer...
Frogville... Messer...
Hugo Lake State Park... Apple...
Raymond Gary State Park... Hugo...
Huskey... Oleta...
Fort Towson... Arthur City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3389 9546 3387 9550 3389 9551 3388 9554
3393 9556 3394 9560 3418 9546 3430 9505
3424 9505 3424 9515 3394 9516 3396 9523
3389 9526 3391 9527 3387 9529 3389 9533
3387 9539
TIME...MOT...LOC 1721Z 230DEG 50KT 3404 9537 3372 9568
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 2, 11:53 AM CDT, 28 minutes earlier. Its key messages:
- Updated at 1151 AM CDT Wed Apr 2 2025
- Severe storm chances this morning into the afternoon for portions of eastern OK and northwest AR.
- At least limited severe potentials continue Thursday and Friday, mainly across SE OK and W-Central AR.
- Rain chances continue through the weekend with heavy rain and flood potential increasing, especially across SE OK and W-Central AR.
Area forecast discussion, Apr 2, 11:53 AM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1153 AM CDT Wed Apr 2 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1151 AM CDT Wed Apr 2 2025
- Severe storm chances this morning into the afternoon for
portions of eastern OK and northwest AR.
- At least limited severe potentials continue Thursday and
Friday, mainly across SE OK and W-Central AR.
- Rain chances continue through the weekend with heavy rain and
flood potential increasing, especially across SE OK and
W-Central AR.
&&
.SHORT TERM...
(The rest of today )
Issued at 1012 AM CDT Wed Apr 2 2025
A broken line of showers and thunderstorms continues to move east
across the area. As of now, the line is mainly non-severe, but
the potential for severe storms will persist through noon as
sufficient moisture, shear, instability, and forcing are all
present. Recent mesoanalysis points to portions of southeast OK
and west-central AR as the most likely corridor given limited
storm activity up to this point. All severe hazards remain
possible. Behind the line, a few light and isolated showers
continue to develop. Showers and storms will gradually wind down
over the next few hours with clearing skies and a breezy westerly
wind developing. High temperatures will range from the mid 70s to
the low 80s.
&&
.LONG TERM...
(Tonight through Tuesday)
Issued at 251 AM CDT Wed Apr 2 2025
Another round of showers and thunderstorms is expected to develop
overnight tonight into Thursday as a warm front lifts back north
of the Red River and another shortwave trough moves through the
southwesterly flow aloft. The highest severe chances will stay
confined to southeast Oklahoma and west central Arkansas, south of
the boundary, where large hail will once again be a primary
threat. More isolated thunderstorms and showers are expected north
of the boundary into northeast Oklahoma and northwest Arkansas
through Thursday afternoon.
The cutoff upper trough will begin slowly advancing eastward
through the latter part of the week and into the weekend, with
strong southwest flow aloft continuing over the region through at
least Saturday. The threat will transition to more of a heavy
rain and flooding threat as we move into the weekend, especially
across southeast Oklahoma and west central Arkansas. Several
rounds of showers and thunderstorms are expected from Friday
through Sunday morning, focused along the stalled frontal boundary
meandering over the region. Continued moist advection along and
south of the boundary will bring unseasonably high PWAT values
into the region for several days. Efficient, heavy rainfall is
expected near the boundary, where upwards of 6-8 inches of rain
could fall locally by the time all is said and done on Sunday.
FLooding, both flash flooding and mainstem river flooding, will
likely become a concern across a portion of the area. A FLood
Watch will likely be needed in coming shifts as guidance hones in
on the area most likely to see the heaviest rainfall.
The trough axis finally shifts east of the region during the day
Sunday, with notably colder temperatures and drier air filtering
in behind the cold front for the first part of next week. Low
temperatures both Monday and Tuesday morning could approach
freezing values across the northern half of the forecast area. The
forecast looks to dry out through at least the first half of next
week, with primarily northwest flow aloft keeping temperatures
slow to warm through the week.
Bowlan
&&
.AVIATION...
(18Z TAFS)
Issued at 1151 AM CDT Wed Apr 2 2025
Skies will continue to clear for the remainder of the afternoon
with any ceilings thinning and lifting. Winds will be out of the
west, breezy at times with some gusts to 15-25 kts. Overnight
ceilings will redevelop and lower from southwest to northeast.
Showers and thunderstorms will develop for all areas between
9-15Z. By midday Thursday, ceilings could lower to 2 kft with some
visibility reductions as well under any thunderstorms. Winds will
be light and out of the northeast on Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 52 64 52 / 60 30 80 30
FSM 82 58 68 60 / 80 60 100 70
MLC 82 54 66 57 / 60 70 90 70
BVO 76 47 64 47 / 40 30 70 20
FYV 79 51 64 54 / 90 40 90 50
BYV 77 52 61 53 / 80 20 90 50
MKO 80 52 63 53 / 70 50 90 50
MIO 77 50 61 50 / 70 30 80 30
F10 79 51 63 53 / 60 50 90 60
HHW 79 58 71 61 / 80 80 90 90
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&
SHORT TERM...06
LONG TERM....04
AVIATION...06Hazardous weather outlook, Apr 2, 3:30 AM CDT, 8 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 330 AM CDT Wed Apr 2 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-022030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 330 AM CDT Wed Apr 2 2025 ...SIGNIFICANT THREAT FOR SEVERE THUNDERSTORMS THIS MORNING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma. ONSET...This Morning. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...This Morning. AREA AT GREATEST RISK...Northeast Oklahoma. SIGNIFICANT WINDS. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... The cold front will continue east through the day today with severe weather potential continuing along and ahead of the front into western Arkansas this morning through the early afternoon. Strong wind shear and instability will support the potential for significant severe weather including large hail, damaging winds, and a few tornadoes. The severe storm potential is expected to shift east of the region by early to mid afternoon, however additional storms are likely to develop near the Red River late Wednesday night as the front lifts back northward. A few severe storms will be possible during this time frame along with locally heavy rainfall. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential. FRIDAY...Severe Thunderstorm Potential...Heavy Rain Potential. SATURDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. SUNDAY...High Wind Potential. MONDAY...No Hazards. TUESDAY...No Hazards. EXTENDED DISCUSSION... The weather pattern remains favorable for multiple rounds of heavy rain Thursday through Saturday especially from southeast Oklahoma through northwest Arkansas. Expect both flash flooding and main stem river flooding concerns to increase both Friday and Saturday. Rain chances will gradually end during the daytime Sunday, with breezy northerly winds persisting through the afternoon. EMERGENCY MANAGEMENT PLANNING STATEMENT... Severe weather and flooding impacts are likely to impact parts of eastern Oklahoma and northwest Arkansas now through the weekend. Multiple periods of response may be required. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 2, 9:45 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
945 AM CDT Wed Apr 2 2025
ARZ001-021530-
Benton AR-
945 AM CDT Wed Apr 2 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN BENTON COUNTY THROUGH
1030 AM CDT...
At 945 AM CDT, Doppler radar indicated a strong thunderstorm near
Springtown, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Gentry... Garfield...
Rogers... Hill Top...
Northwest Arkansas Regional Air...Highfill...
Walnut Hill... Vaughn...
Monte Ne... Hiwasse...
Pea Ridge... Cave Springs...
Bentonville... Healing Springs...
Avoca... Springtown...
Lowell... Gateway...
Miller... Bella Vista...
This includes Interstate 49 between mile markers 78 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas.
&&
LAT...LON 3625 9407 3624 9450 3650 9434 3650 9387
3645 9387
TIME...MOT...LOC 1445Z 225DEG 46KT 3626 9438
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 2, 10:18 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1018 AM CDT Wed Apr 2 2025
ARZ001-010-OKZ069-021545-
Benton AR-Washington AR-Adair OK-
1018 AM CDT Wed Apr 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BENTON...WASHINGTON
AND CENTRAL ADAIR COUNTIES THROUGH 1045 AM CDT...
At 1018 AM CDT, Doppler radar indicated a strong thunderstorm over
Baron, moving northeast at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Adair State Park... Northwest Arkansas Regional Air...
Elkins... Cincinnati...
Savoy... Tontitown...
Maryetta... Cave Springs...
Wedington... Gallitin...
Stilwell... Lincoln...
Highfill... Vaughn...
Drake Field Airport... Siloam Springs...
Healing Springs... Springtown...
Hogeye... Farmington...
This includes Interstate 49 between mile markers 52 and 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.
&&
LAT...LON 3603 9395 3576 9446 3576 9449 3574 9449
3570 9457 3596 9480 3616 9459 3616 9456
3619 9457 3640 9435 3606 9394 3605 9394
TIME...MOT...LOC 1518Z 228DEG 54KT 3592 9460
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHSpecial weather statement, Apr 2, 10:41 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1041 AM CDT Wed Apr 2 2025
ARZ001-002-010-011-021615-
Carroll AR-Madison AR-Benton AR-Washington AR-
1041 AM CDT Wed Apr 2 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BENTON...
NORTHWESTERN MADISON...NORTHWESTERN CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES THROUGH 1115 AM CDT...
At 1041 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Springdale, moving northeast at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Hindsville... Garfield...
Rogers... Beaver Lake...
Elkins... Tontitown...
Larue... Pea Ridge...
Cave Springs... Bentonville...
Avoca... Pleasant Ridge...
Gateway... Hobbs State Park...
Beaver... Best...
Rocky Comfort... Clifty...
Oak Hill... Busch...
This includes Interstate 49 between mile markers 66 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas.
&&
LAT...LON 3599 9406 3624 9434 3650 9409 3650 9331
TIME...MOT...LOC 1541Z 235DEG 54KT 3614 9417
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHSpecial weather statement, Apr 2, 11:43 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1143 AM CDT Wed Apr 2 2025
ARZ019-020-029-021730-
Sebastian AR-Franklin AR-Crawford AR-
1143 AM CDT Wed Apr 2 2025
...STRONG THUNDERSTORMS WILL IMPACT FRANKLIN...SOUTHEASTERN CRAWFORD
AND SEBASTIAN COUNTIES THROUGH 1230 PM CDT...
At 1142 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Dyer to 6 miles southwest of Hartford.
Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Jethro... Alma...
Charleston... Shibley...
Dyer... Kibler...
Central City... Turners Bend...
Vesta... Lonelm...
Ursula... Rudy...
Altus... Mulberry...
Greenwood... Alix...
Bloomer... Redding...
Patterson... Watalula...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 8 and 42.
Interstate 49 between mile markers 22 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas.
&&
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3510 9414 3506 9425 3506 9423
3497 9424 3495 9434 3496 9437 3493 9444
3560 9426 3575 9370
TIME...MOT...LOC 1642Z 230DEG 45KT 3550 9411 3495 9446
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 2, 11:46 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1146 AM CDT Wed Apr 2 2025
OKZ076-021730-
Le Flore OK-
1146 AM CDT Wed Apr 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LE FLORE COUNTY
THROUGH 1230 PM CDT...
At 1146 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
southwest of Octavia, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Octavia... Hodgen...
Muse... Honobia...
Big Cedar...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for southeastern
Oklahoma.
&&
LAT...LON 3454 9494 3496 9452 3493 9445 3451 9446
3451 9494
TIME...MOT...LOC 1646Z 227DEG 40KT 3449 9480
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 2, 12:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1221 PM CDT Wed Apr 2 2025
OKZ049-053-021800-
Choctaw OK-Pushmataha OK-
1221 PM CDT Wed Apr 2 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES THROUGH 100 PM CDT...
At 1221 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Sawyer to near Sumner. Movement was
northeast at 60 mph.
HAZARD...Wind gusts up to 40 mph and dime to penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Ord... Grant...
Corinne... Fallon...
Sobol... Swink...
Goodland... Sawyer...
Frogville... Messer...
Hugo Lake State Park... Apple...
Raymond Gary State Park... Hugo...
Huskey... Oleta...
Fort Towson... Arthur City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3389 9546 3387 9550 3389 9551 3388 9554
3393 9556 3394 9560 3418 9546 3430 9505
3424 9505 3424 9515 3394 9516 3396 9523
3389 9526 3391 9527 3387 9529 3389 9533
3387 9539
TIME...MOT...LOC 1721Z 230DEG 50KT 3404 9537 3372 9568
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:16 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| Apr 2, 4:57 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 48 min |
| Apr 2, 4:58 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 47 min |
| Apr 2, 5:07 AM CDT | Tornado Warning | TSA | Osage | 23 min |
| Apr 2, 5:28 AM CDT | Tornado Warning | TSA | Osage, Washington | 16 min |
| Apr 2, 5:41 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Nowata, Osage, Pawnee, Rogers and 2 more | 49 min |
| Apr 2, 6:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 45 min |
| Apr 2, 6:29 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Mayes, Nowata, Osage, Ottawa and 4 more | 46 min |
| Apr 2, 6:39 AM CDT | Tornado Warning | TSA | Rogers, Tulsa | 25 min |
| Apr 2, 6:48 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 57 min |
| Apr 2, 7:12 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers, Tulsa and 1 more | 63 min |
| Apr 2, 7:17 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 43 min |
| Apr 2, 7:21 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Mayes, Muskogee, Okfuskee and 4 more | 39 min |
| Apr 2, 7:58 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 2 more | 47 min |
| Apr 2, 7:59 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 4 more | 46 min |
| Apr 2, 8:35 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 40 min |
| Apr 2, 8:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 4 more | 27 min |
| Apr 2, 9:01 AM CDT | Special Weather Statement | TSA | Adair | 29 min |
| Apr 2, 9:09 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Sequoyah | 51 min |
| Apr 2, 9:28 AM CDT | Special Weather Statement | TSA | Adair | 32 min |
| Apr 2, 9:57 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 48 min |
| Apr 2, 10:18 AM CDT | Special Weather Statement | TSA | Adair | 27 min |
| Apr 2, 10:30 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 45 min |
| Apr 2, 11:46 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| Apr 2, 12:57 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
| Apr 2, 1:27 PM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
| Apr 2, 2:11 PM CDT | Flood Watch | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 4 more | 3 days |
| Apr 2, 9:45 AM CDT | Special Weather Statement | TSA | Benton | 45 min |
| Apr 2, 10:41 AM CDT | Special Weather Statement | TSA | Madison | 34 min |
| Apr 2, 10:48 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 42 min |
| Apr 2, 11:00 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian | 45 min |
| Apr 2, 11:43 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Sebastian | 47 min |
| Apr 2, 12:30 PM CDT | Special Weather Statement | TSA | Franklin | 30 min |
| Apr 2, 1:20 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 40 min |
| Apr 2, 1:53 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 37 min |
| Apr 2, 2:17 PM CDT | Special Weather Statement | TSA | Carroll | 28 min |
| Apr 2, 2:25 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 20 min |
Nearby
Special Weather Statements in Oklahoma, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.